# SDR 2002FA0000884

- Difficulty date: July 23, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Aircraft: N88808
- Make and model: Cessna 150M
- Aircraft serial: 15076150
- Engine: Cont O200*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 04120081
- Condition: Cracked
- Location: Tailcone
- Part time: 2,730 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS THROUGH BULKHEAD.  TIE DOWN PROBLEMS/ LANDINGS TAIL LOW. REPETITIVE TAIL LOW LANDINGS.
